Homogeneous families and their automorphism groups

Menachem Kojman, Saharon Shelah

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

A homogeneous family of subsets over a given set is one with a very rich automorphism group. We prove the existence of bi-universal element in the class of homogeneous families over a given infinite set and give an explicit construction of 22n0 isomorphism types of homogeneous families over a countable set.

Original languageEnglish
Pages (from-to)303-317
Number of pages15
JournalJournal of the London Mathematical Society
Volume52
Issue number2
DOIs
StatePublished - 1 Jan 1995
Externally publishedYes

Fingerprint

Dive into the research topics of 'Homogeneous families and their automorphism groups'. Together they form a unique fingerprint.

Cite this